# SDR 7C7A2016062900248

- Difficulty date: June 29, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N886EA
- Make and model: Dhav DHC8103
- Aircraft serial: 215
- Aircraft time: 40,190 hours, 45,644 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR NORMAL INDICATOR RED WITH GEAR EXTENDED AND HANDLE LIGHT ILLUMINATED.  ALT GEAR INDICATOR LIGHTS ALL GREEN. PSEU MEMORY RECALL REVEALED NLG DOWNLOCK SENSOR & NOSE GEAR FWD DOOR SENSOR GAP.  ADJUSTED NLG FWD DOOR SENSOR GAP, R & R UPLOCK PROXIMITY SENSOR. PERFORMED GEAR SWINGS OPS CHECKED GOOD.
